American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 108 found      Go to page: 1 2 3 4

[61] Gerd Fischer. The ring of convergent power series. The Student Mathematical Library 15 (2001) 95-123.
Book volume table of contents
View Article: PDF

[62] Gerd Fischer. The resultant. The Student Mathematical Library 15 (2001) 181-187.
Book volume table of contents
View Article: PDF

[63] Gerd Fischer. The projective closure. The Student Mathematical Library 15 (2001) 23-34.
Book volume table of contents
View Article: PDF

[64] Gerd Fischer. Introduction. The Student Mathematical Library 15 (2001) 1-12.
Book volume table of contents
View Article: PDF

[65] Gerd Fischer. Affine algebraic curves and their equations. The Student Mathematical Library 15 (2001) 13-21.
Book volume table of contents
View Article: PDF

[66] Gerd Fischer. A numerical invariant of singularities of curves. The Student Mathematical Library 15 (2001) 205-216.
Book volume table of contents
View Article: PDF

[67] Gerd Fischer. The Newton polygon. The Student Mathematical Library 15 (2001) 197-203.
Book volume table of contents
View Article: PDF

[68] Gerd Fischer. Plane Algebraic Curves. The Student Mathematical Library 15 (2001) MR MR1836037.
Book volume table of contents   

[69] Gerd Fischer. Polars and Hessian curves. The Student Mathematical Library 15 (2001) 59-71.
Book volume table of contents   
View Article: PDF

[70] Gerd Fischer. Tangents and intersection multiplicities of germs of curves. The Student Mathematical Library 15 (2001) 147-161.
Book volume table of contents   
View Article: PDF

[71] Gerd Fischer. Harnack's inequality. The Student Mathematical Library 15 (2001) 217-221.
Book volume table of contents   
View Article: PDF

[72] Gerd Fischer. Tangents and singularities. The Student Mathematical Library 15 (2001) 35-57.
Book volume table of contents   
View Article: PDF

[73] Gerd Fischer. The dual curve and the Pl\"{u}cker formulas. The Student Mathematical Library 15 (2001) 73-94.
Book volume table of contents   
View Article: PDF

[74] Gerd Fischer. Parametrizing the branches of a curve by Puiseux series. The Student Mathematical Library 15 (2001) 125-146.
Book volume table of contents   
View Article: PDF

[75] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] E. Ballico. Ample divisors on the blow up of $\mathbf{P}^n$ at points. Proc. Amer. Math. Soc. 127 (1999) 2527-2528. MR 1676319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Hajime Kaji. Homogeneous projective varieties with degenerate secants. Trans. Amer. Math. Soc. 351 (1999) 533-545. MR 1621761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Bo Ilic. Geometric properties of the double-point divisor. Trans. Amer. Math. Soc. 350 (1998) 1643-1661. MR 1422899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Hidetsune Kobayashi, Hideo Suzuki and Yoshihiko Sakai. Numerical calculation of the multiplicity of a solution to algebraic equations. Math. Comp. 67 (1998) 257-270. MR 1434942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] David Eisenbud, Mark Green and Joe Harris. Cayley-Bacharach theorems and conjectures. Bull. Amer. Math. Soc. 33 (1996) 295-324. MR 1376653.
Abstract, references, and article information   
View Article: PDF

[83] James N. Brawner. The Gaussian-Wahl map for trigonal curves . Proc. Amer. Math. Soc. 123 (1995) 1357-1361. MR 1260161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Karen A. Chandler. Geometry of dots and ropes . Trans. Amer. Math. Soc. 347 (1995) 767-784. MR 1273473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] E. Ballico. Hyperplane sections of linearly normal curves . Proc. Amer. Math. Soc. 122 (1994) 395-398. MR 1213855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] E. Ballico. On varieties as hyperplane sections . Proc. Amer. Math. Soc. 120 (1994) 405-411. MR 1172946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Anna Bigatti, Anthony V. Geramita and Juan C. Migliore. Geometric consequences of extremal behavior in a theorem of Macaulay . Trans. Amer. Math. Soc. 346 (1994) 203-235. MR 1272673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Masaaki Homma. On duals of smooth plane curves . Proc. Amer. Math. Soc. 118 (1993) 785-790. MR 1143223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Aaron Bertram, Lawrence Ein and Robert Lazarsfeld. Vanishing theorems, a theorem of Severi, and the equations defining projective varieties . J. Amer. Math. Soc. 4 (1991) 587-602. MR 1092845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Edoardo Ballico. On the rationality of the variety of smooth rational space curves with fixed degree and normal bundle . Proc. Amer. Math. Soc. 91 (1984) 510-512. MR 746078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 108 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia